I went to doctor last week with pain in vagina. I am age 43
HiI went to doctor last week with pain in vagina. I am age 43 and my smear was 2 years overdue. All other smears were clear. Initially doctor said very red swollen cervix. Possibly due to herpes diagnosed with about 10years ago. Now my husband. Today i went for reassurance and 2nd opinion. First visit I was told i had 3rd grade vaginal prolapse.Today ive been told that last week i was redflagged for gynae due to both cervix and prolapse. Doctor today was said cervix was easier to see. She thinks 2 cysts nayob...wrong spelling. Nothing to worry about but centre of vervix looks a bit like a polyp. But she is not sure, I cannunderstand why she couldnt say for definite and says that gynae will look at it further within a couple of weeks. My head is going with fear.
I went transvaginal ultrasound as I have been having
Hi.. I went for a transvaginal ultrasound as I have been having a lot of pain in my lower left side and into my hip and thigh just above and around my knee.. For a good few months.. they lady who did my scan Said it looks like it may be adhesions on the left ovary and that my left ovary doesn't move.. Can you see adhesions on a scan? Lately the pain has been getting a lot worse in the past few weeks it's all in the middle of my abdomen too.. And feels really achy and heavy and bloated.. The last week I've been feeling nauseous and have been sick a couple of times.. Also been feeling really tired for a while.. My periods are irregular and heavy to the point I leak through a super plus tampon within an hour.. I came on my period this morning.. But last night I had this strange clear thick gel type discharge quite stretchy... A bit like snot.. Sorry.. Was a lot of it and it was like it was just falling out and just kept coming.. I say strange because that's never happened to me before.. Also urinating a bit more then I use too.. I'm just wondering could it be something other then adhesions? I'm 27 if that helps.Kind regardsMelissa
Jus bit concerned about upcoming withdrawal from
Hi, jus bit concerned about upcoming withdrawal from Northeristone. Due soon, stopped day 28 of cycle. Had fibroid embolised last November, all good re shrinking and no blood supply. I get very anxious re menstrual loss and panic. On Northeristone to help me but came off for 3 weeks, had withdrawal then a period 12 days on. Kept spotting and light bleeding, so doctor advised me to go back on. Too anxious not to take this. Took med for 17 days in line with 28 cycle Concerned as to what this withdrawal will be like? And is it s withdrawal from Northeristone? What does it do to the lining? Can I expect a heavy bleed. I am very anxious and do not trust my periods at all, despite UFE. ThanksAssistant: Have you been keeping a personal medical record?Customer: As requiredAssistant: Anything else in your medical history you think the doctor should know?Customer: No other than above
Swollen gland Assistant: Any recent injuries? How have you
swollen glandAssistant: Any recent injuries? How long have you been dealing with the swelling?Customer: j had a sore throat about 2 weeks ago on my right sideAssistant: Anything else in your medical history you think the doctor should know?Customer: no
I am on Yasmin because of PCOS. My doctor has prescribed
I am on Yasmin because of PCOS. My doctor has prescribed starting the pill on the 2nd day of my periods in every cycle, so I end up taking 21 days of the active pill and then having only a 4-5 day pill-free period. Am I protected against pregnancy since my pill-free period is less than 7 days?
I'm 29 years old. My period used to last normally for a week
Hi, my name Is*****'m 29 years old. My period used to last normally for a week but since 2 years ago lasting only 4 days and it's usually lighter then before. Is it normal ? Sometimes when I stand up quickly I have kind of cramps on my lover tummy area, right and left. I haven't seen a doctor for years that's why I'm a bit worried. I've done all the HIV test and rest all negative
I had a medical termination on the 31st July. A scan show
Hell, i had a medical termination on the 31st July. A scan show retained products on 21at Aug and i had a medical mangement. I am still testing positive but it feels like i am having period symptoms. Please is this even possible